# SDR MWEA97322

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Improper Repair
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LT WING AUX SPAR ACCESS DOES NOT C/W SB57-148.  MAINT REWORKED AND COMPLIED WITH SB57-148 IAW SB57-148.
